# SDR 2012F00093

- Difficulty date: May 18, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,197 hours, 39,554 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Intermittent
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PA INTERMITTENT IN CABIN.  CLICK NO VOICE.
